# SDR AALA2018042615005

- Difficulty date: April 20, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 56,479 hours, 22,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498161
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF FORWARD CARGO, BS 540, STRINGER 26R IS CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM 53-090-03.
